Lisinopril and Carvedilol are blood pressure medications (lisinopril is an ACE inhibitor, Carvedilol is a beta blocker) and should not have any effect on your lipid profile. Both are important medications for those who have suffered a heart attack and undergone stenting. In addition to these medications, you should be on some sort of lipid medication (a "statin" such as atorvastatin, pravastatin, rosuvasatin, lovastatin, etc). This class of medication will help lower your LDL (goal would be 60). Also, when checking your lipid profile, this should be done following at least a 8-10 hour fasting period.
thanks you.. Yes, have been on 5 mg lipitor this entire time. And have been fasting before each blood test. So it seems the rise in TG and drop in HDL is a mystery. As mentioned the only changes were the med change about 6 weeks ago..diet has stayed the same
Copyright 1994-2017MedHelp International.All rights reserved. MedHelp is a division of Aptus Health.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.